Dynamics of quadratic polynomials, III : parapuzzle and SBR measures
Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque no. 261  (2000), p. 173-200
@incollection{AST_2000__261__173_0,
     author = {Lyubich, Mikhail},
     title = {Dynamics of quadratic polynomials, III : parapuzzle and SBR measures},
     booktitle = {G\'eom\'etrie complexe et syst\`emes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995},
     editor = {Flexor Marguerite and Sentenac Pierrette and Yoccoz Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {261},
     year = {2000},
     pages = {173-200},
     zbl = {1044.37038},
     mrnumber = {1755441},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__261__173_0}
}
Lyubich, Mikhail. Dynamics of quadratic polynomials, III : parapuzzle and SBR measures, in Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque, no. 261 (2000), pp. 173-200. http://www.numdam.org/item/AST_2000__261__173_0/

[A] L. Ahlfors. Lectures on quasi-conformal maps. Van Nostrand Co, 1966. | MR 200442

[BC] M. Benedicks & L. Carleson. On iterations of 1-ax 2 on (-1,1). Annals Math., v. 122 (1985), 1-25. | MR 799250 | Zbl 0597.58016

[BH] B. Branner & J. H. Hubbard. The iteration of cubic polynomials, Part II. Acta Math. v. 169 (1992), 229-325. | Article | MR 1194004 | Zbl 0812.30008

[BR] L. Bers & H. L. Royden. Holomorphic families of injections. Acta Math., v. 157 (1986), 259-286. | Article | MR 857675 | Zbl 0619.30027

[D] A. Douady. Chirurgie sur les applications holomorphes. In: Proc. ICM, Berkeley, 1986, p. 724-738. | MR 934275 | Zbl 0698.58048

[DD] A. Douady & R. Devaney. Homoclinic bifurcations and infinitely many Mandelbrot sets. Preprint.

[DH1] A. Douady & J. H. Hubbard. Étude dynamique des polynômes complexes. Publication Mathématiques d'Orsay, 84-02 and 85-04. | MR 762431 | Zbl 0552.30018

[DH2] A. Douady & J. H. Hubbard. On the dynamics of polynomial-like maps. Ann. Sci. Éc. Norm. Sup., v. 18 (1985), 287-343. | Article | Numdam | MR 816367 | Zbl 0587.30028

[GS] J. Graczyk & G. Swiatek. Induced expansion for quadratic polynomials. Ann. Sci. Éc. Norm. Sup., v. 29 (1996), pp. 399-482. | Article | Numdam | MR 1386222 | Zbl 0867.58048

[H] J. H. Hubbard. Local connectivity of Julia sets and bifurcation loci: three theorems of J.-C. Yoccoz. In: "Topological Methods in Modern Mathematics, A Symposium in Honor of John Milnor's 60th Birthday", Publish or Perish, 1993. | MR 1215974 | Zbl 0797.58049

[J] M. Jacobson. Absolutely continuous invariant measures for one-parameter families of one-dimensional maps. Comm. Math. Phys., v. 81 (1981), 39-88. | Article | MR 630331 | Zbl 0497.58017

[L1] M. Lyubich. Some typical properties of the dynamics of rational maps, Russian Math. Surveys, v. 38:5 (1983), 154-155. | Article | MR 718838 | Zbl 0598.58028

[L2] M. Lyubich. Combinatorics, geometry and attractors of quasi-quadratic maps. Ann. Math, v. 140 (1994), 347-404. | Article | MR 1298717 | Zbl 0821.58014

[L3] M. Lyubich. Dynamics of quadratic polynomials, I-II. Acta Math., v. 178 (1997), 185-297. | Article | MR 1459261 | Zbl 0908.58053

[L4] M. Lyubich. Renormalization ideas in conformal dynamics. "Current Developments in Math.", International Press, 1995. | MR 1474978 | Zbl 0877.58046

[L5] M. Lyubich. Feigenbaum-Coullet-Tresser Universality and Milnor's Hairiness Conjecture, Ann. Math., v. 149 (1999), 319-420. | Article | MR 1689333 | Zbl 0945.37012

[L6] M. Lyubich. How big is the set of infinitely renormalizable quadratics? AMS Transl. (2), v. 184 (1998), 131-143. | MR 1729930 | Zbl 0910.58033

[L7] M. Lyubich. Almost every real quadratic map is either regular or stochastic. Preprint IMS at Stony Brook, # 1997/8. To appear in Ann. Math. | MR 1935840 | Zbl 1160.37356

[LY] M. Lyubich & M. Yampolsky. Dynamics of quadratic polynomials: Complex bounds for real maps. Ann. Inst. Fourier, v. 47 (1997), 1219-1255. | Article | Numdam | MR 1488251 | Zbl 0881.58053

[MN] M. Martens & T. Nowicki. Invariant measures for Lebesgue typical quadratic maps. Astérisque (this volume). | MR 1755443 | Zbl 0939.37020

[M] J. Milnor. Self-similarity and hairiness in the Mandelbrot set, "Computers in geometry and topology", Lect. Notes in Pure Appl Math, 114 (1989), 211-257. | MR 988699 | Zbl 0676.58036

[MSS] R. Mañé, P. Sad & D. Sullivan. On the dynamics of rational maps, Ann. scient. Éc. Norm. Sup., v. 16 (1983), 193-217. | Article | Numdam | MR 732343 | Zbl 0524.58025

[MvS] W. De Melo & S. Van Strien. One-dimensional dynamics. Springer, 1993. | MR 1239171 | Zbl 0791.58003

[R] M. Rees. A partial description of parameter space of rational maps of degree two, Acta. Math., v. 168 (1992), 11-87. | Article | MR 1149864 | Zbl 0774.58035

[Sch] D. Schleicher. The structure of the Mandelbrot set. Preprint 1995.

[Sh] M. Shishikura. The Hausdorff dimension of the boundary of the Mandelbrot set and Julia sets. Ann. Math., v. 147 (1998), 225-267. | Article | MR 1626737 | Zbl 0922.58047

[ST] D. Sullivan & W. Thurston. Extending holomorphic motions. Acta Math., v. 157 (1986), 243-257. | Article | MR 857674 | Zbl 0619.30026

[S1] Z. Slodkowsky. Holomorphic motions and polynomial hulls. Proc. Amer. Math. Soc, v. 111 (1991), 347-355. | Article | MR 1037218 | Zbl 0741.32009

[TL] Tan Lei. Similarity between the Mandelbrot set and Julia sets. Comm. Math. Phys., v. 134 (1990), 587-617. | Article | MR 1086745 | Zbl 0726.58026

[W] L. Wenstrom. Parameter scaling for the Fibonacci point. Preprint IMS at Stony Brook, # 1996/4.